I was prescribed 30mg of phentermine for weight loss. I tried taking the full 30mg but was too much, so I opened the capsules and separated into thirds. I've taken it 3 times and the dose is just right. BUT, I've noticed that I have spells of severe cramps and then diareaha, and maybe some blood in my stool, chilling,freezing(like the flu) and just feeling miserable. Does these syptoms have anything to do with "not crushing or opening capsules?"
These effects are the side effects of taking phentermine & its got nothing to do with opening or crushing the capsules. Would recommend that you seek medical attention for the doc/pharmacist who prescribed the med, he/she may change a more comfortable med for you. Take care, be well.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2011 • 1 answer
Posted 16 Jan 2014 • 4 answers
Posted 24 Jun 2014 • 1 answer
Posted 30 Jan 2016 • 1 answer
Posted 15 Apr 2016 • 2 answers